Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Seroquel

Posted by Pandabear on February 14, 2004, at 21:29:30

In reply to Re: Why do they do this to me? Pandabear, posted by fallsfall on February 13, 2004, at 11:33:15

Im taking Seroquel 25 mg and I am wondering something because I hear that it causes cataracts and possibly diabetes...and that once you start seroquel you should have eye exams every six months? what kind of eye exams are they? I have never been to the eye doc before and that kind of freaks me out. I HATE taking medicine that might do more harm than good to me...does anyone know if there is any meds out there like seroquel that doesnt have risks of cataracts? Any info would be great. thanks..


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pandabear thread:313423
URL: http://www.dr-bob.org/babble/20040210/msgs/313423.html